# SDR SWAA2020090909700

- Difficulty date: August 18, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1260
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ACB BS747 S-26R RBL15 WL 149, MARKED.  REMOVED AND INSTALLED NEW STRINGER CLIP AT ACB BS 747 S-26R RBL 15 P/N 146A1010 PO NR  801196.  LOCATED AND DRILLED, IAW SRM 51-40-05 SRM 51-40-02 AND DWG 146A1260 80641U 31AUG20.
